# SDR AALA20040868

- Difficulty date: August 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - INFLIGHT T1068/17 AFTER TAKEOFF THE LANDING GEAR HANDLE COULD NOT BE RAISED.  WHEN FLAPS WERE RAISED TO ZERO DEGREES THE CONFIGURATION WARNING HORN SOUNDED.  RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  FOUND RIGHT HAND AIR TO GROUND SENSE CABLE BROKEN ON MAIN GEAR.  REPLACED CABLE AND SPEEDBRAKE INTERLOCK VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
